# SDR SIMA20130721002

- Difficulty date: July 21, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Aircraft time: 26,918 hours, 24,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE-HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  R & R SIDE-HINGED MAIN DOOR EXTERNAL EMERGENCY LIGHT BULB IAW AMM 33-50-10. OPS CHECK GOOD.
